Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Hadamard three-circles theorems for partial differential equations


Author: R. Výborný
Journal: Bull. Amer. Math. Soc. 80 (1974), 81-84
MSC (1970): Primary 31C05, 35B05, 35B45, 35J15, 35J60, 35J67; Secondary 35J25
MathSciNet review: 0326127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31C05, 35B05, 35B45, 35J15, 35J60, 35J67, 35J25

Retrieve articles in all journals with MSC (1970): 31C05, 35B05, 35B45, 35J15, 35J60, 35J67, 35J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13361-6
PII: S 0002-9904(1974)13361-6